# SDR SWIA202264720

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL Z ANGLE MISSING FASTENERS & DISBONDED FROM INNER PERFORATE.   (C CHECK RO 02/25/2022)   REPAIRED R/H UPPER TRANSCOWL Z ANGLE REF MHIRJ REO 670-54-21-1513 REV -- 2022-02-07. COMPLIED WITH SKYCARD 51-900-1002
